# SDR ASAA12511181

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,093 hours, 4,705 cycles
- Engine: Cfmint CFM567B273
- Engine time: 15,096 hours, 4,706 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 897310
- Condition: Unknown
- Location: Nr 1
- Part time: 15,096 hours, 4,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 260 NR 1 ENG EXPERIENCED LOTC.  DIVERSION TIME: 28 MINUTES.  MESSAGE 73 10331 RECORDED ON PREVIOUS LEG FOUND WHEN CHECKING EXCEEDANCES ON NR 1 ENG.  REPLACED NR 1 ENGINE PER T/C 78471000.
